# SDR SWAA2013091920295

- Difficulty date: September 14, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 63,670 hours, 52,551 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6941418
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER ANGLE CRACKED AT ACCESS PANEL NR 9126L.  R & R ANGLE IAW SRM & DRAWING.
